# SDR SWAA2012070205444

- Difficulty date: June 28, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 28,545 hours, 16,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT CENTER EMERGENCY EXIT LIGHTS BATTERY PACK FAILED FUNCTION CHECK.  REMOVED AND REPLACED BATTERY PACK PER AMM.
